# SDR MZZA96047

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON FUSELAGE SKIN BETWEEN BS 720B AND BS 720C AND BETWEEN STRINGER 28L AND STRINGER 28R FROMING THE MOUNTING FLANGE FOR THE RAM AIR DOOR ACTUATORS ACCESS PANEL.  THE CORRODED SKIN WAS TREATED AND REPAIRED PER EC/RA 5330-2394.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 819193 (SEQ NR 01025).  (M)
